U.S. doctors online nowAsk doctors free
A 47-year-old member asked:

Can i take both claritin and sinus tylenol (acetaminophen) simultaneously?

1 doctor answer1 doctor weighed in
Dr. Michael Zacharisen
Allergy and Immunology 34 years experience
Yes: Tylenol (acetaminophen) sinus contain Acetaminophen and a decongestant phenylephrine. There should not be issues with adding Claritin (an antihistamine) but avoid Claritin d which already contains a decongestant.
Created for people with ongoing healthcare needs but benefits everyone.

Similar questions

A member asked:

How do I take (tylenol (acetaminophen) sinus extra strength).?

1 doctor answer1 doctor weighed in
Dr. Pouya Shafipour
Family Medicine 24 years experience
Age Dependant: If you are a healthy adult, over 12 with no history of liver disease or other diseases, then the dose for extra strength (500mg) Acetaminophen (tylenol) is 1000 gram (2x500mg) every 6 hours, no more than 4000mg in 24 hour period due to the liver toxicity potential.
Created for people with ongoing healthcare needs but benefits everyone.
A 31-year-old member asked:

Can you take a Claritin and a tylenol (acetaminophen)?

1 doctor answer1 doctor weighed in
Dr. Robin Ifft
Pediatrics 44 years experience
Yes.: Yes you can. No problems taking Claritin and tylenol (acetaminophen) together.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated May 22, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.